MAUDE Adverse Event Report: UNKNOWN NEATCELL PEN; POWERED LASER SURGICAL INSTRUMENT

UNKNOWN NEATCELL PEN; POWERED LASER SURGICAL INSTRUMENT
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
There is a company doing fraud by claiming to have the only fda approved laser for home use and at home tattoo removal.They have a fake fda certificate.The laser they have isn't regulated and most certainly isn't approved for home use and by lay persons.I got burned by the device and it also doesn't work.They have mention of the fda all over their website with these dangerous products as if you have endorsed them and their fraud.This device burns the skin and doesn't work as described and has fraudulent intended use.

Brand Name
NEATCELL PEN
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
UNKNOWN
MDR Report Key20127705
Report NumberMW5159180
Device Sequence Number17963614
Product Code GEX
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/28/2024
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American